# SDR FDEA201909122225

- Difficulty date: September 12, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Profile
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING 632AT PROFILE GOUGED REPLACED PROFILE ON RT WING FLAP FAIRING 632AT IAW DWG A57965530 ISSUE H AND SRM 51-40-21.
